# SDR SWAA2023092794880

- Difficulty date: August 29, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 58,486 hours, 35,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT MAIN CABIN R/H I/B SEAT TRACK WEB STA 639+12' RBL 24.75 WL 208.1<[01] CLEANED AREA ; NO CORROSION FOUND AT MAIN CABIN R/H I/B SEAT TRACK WEB STA. 639+12' RBL 24.75 WL 208.1 REF. SOPM 20-30-03 AND SRM. 51-10-02-0G-0;[02] VERIFIED STEP 1. NO DEFECTS WERE NOTED.
